# SDR 07FDEA00376

- Difficulty date: February 8, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 34,720 hours, 12,755 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Delaminated
- Location: Zone 700
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FWD LOWER CORNER OF THE RT NOSE LANDING GEAR DOOR  WAS DAMAGED.  REPAIR WAS PERFORMED IAW RAS/CASA/5273/2007 ISSUE: A, APPROVED BY EA 6-5282-106412.
